# SDR SWAA2024073004626

- Difficulty date: June 22, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS500C TO BS500I RBL21 AND WL156 AT FWD CARGO COMPARTMENT 2024-401902<[01] ON STEP 4; TOOL USED ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130064101; DUE DATE: 13/DEC/24.;[02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS500C TO BS500I RBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM SRM 53-00-53-2R-5 REPAIR 5 PARAGRAPH 4; SRM 51-40-02; EA M-22-153-01550 AND DRAWING 143A7500 SHEET 75; REV -;[03] REPLACED SUPPORT ZEE LOCATED BETWEEN BS500C TO BS500I RBL21 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM SRM 53-00-53-2R-5 REPAIR 5 PARAGRAPH 4; SRM 51-40-02; EA M-22-153-01550 AND DRAWING 143A7500 SHEET 75; REV - SEE INDIVIDUAL SIGN OF BELOW.[08] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550;[09] RII ACCOMPLISHED
